# SDR RAIA00603051

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 13,185 hours, 11,513 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 97102535
- Condition: Failed
- Location: Cockpit
- Part time: 7,867 hours, 7,285 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 8041 - RIC - BURNING ELECTRICAL SMELL FROM EICAS TUBE.  FAILURE FOLLOWED.  MAINTENANCE REMOVED AND REPLACED THE EICAS DISPLAY.
